Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 22, 2011, 7:32 PM EDT for Bedford County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 7:32 PM EDT (23:32 UTC)
- Expired
- Jul 22, 2011, 8:06 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Bedford County, PA
The radar
The Sterling radar (KLWX), 131 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 5:37 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066
WUUS51 KCTP 222332
SVRCTP
PAC009-230030-
/O.NEW.KCTP.SV.W.0175.110722T2332Z-110723T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 PM EDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 830 PM EDT
* AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR PLEASANT VALLEY...MOVING
EAST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
INGLESMITH AROUND 830 PM EDT...
THIS WILL IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3974 7880 3982 7876 3995 7838 3973 7837
3972 7838 3972 7880
TIME...MOT...LOC 2332Z 254DEG 6KT 3974 7864
$$
FORECASTER: CERU2 follow-up statements
766
WWUS51 KCTP 222347
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
747 PM EDT FRI JUL 22 2011
PAC009-230030-
/O.CON.KCTP.SV.W.0175.000000T0000Z-110723T0030Z/
BEDFORD PA-
747 PM EDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTH CENTRAL BEDFORD COUNTY...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE GORDON...OR 9 MILES NORTHEAST OF CUMBERLAND...MOVING EAST
AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
INGLESMITH AROUND 830 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3980 7871 3986 7860 3995 7838 3973 7837
3972 7838 3972 7873
TIME...MOT...LOC 2347Z 254DEG 6KT 3974 7863
$$
FORECASTER: CERU453
WWUS51 KCTP 230006
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT FRI JUL 22 2011
PAC009-230016-
/O.CAN.KCTP.SV.W.0175.000000T0000Z-110723T0030Z/
BEDFORD PA-
806 PM EDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BEDFORD COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3980 7871 3986 7860 3995 7838 3973 7837
3972 7838 3972 7873
TIME...MOT...LOC 0006Z 254DEG 6KT 3975 7859
$$
FORECASTER: CERUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:47 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 22, 3:47 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 347 PM EDT FRI JUL 22 2011 .SYNOPSIS... A SUBTROPICAL RIDGE OF HIGH PRESSURE COVERING MUCH OF THE LOWER 48 WILL KEEP THE TEMPERATURES WELL ABOVE NORMAL THIS WEEKEND. TEMPERATURES WILL SLOWLY DECREASE TO NEAR NORMALS THROUGH THE NEXT FEW DAYS AS AN UPPER LEVEL TROUGH DIPS DOWN OVER THE NORTHEASTERN UNITED STATES. THE HEAT WILL BUILD AGAIN DURING THE MIDDLE OF THE WEEK AS THE HIGH PRESSURE RETURNS FROM THE WEST. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... THIS IS ABOUT AS HOT AS IT GETS IN CENTRAL PA THIS AFTERNOON. HEAT INDEX VALUES RAISED A TAD IN SE ZONES WITH 115 DEGREE HI VALUES POSSIBLE IN HARRISBURG...YORK AND LANCASTER. DRIER DPS SEEN IN CENTRAL PA WHERE STATE COLLEGE...CLEARFIELD AND ALTOON HAVE DROPPED INTO THE UPPER 50S TO MID 60S. THIS HAS ALLOWED THE TEMPERATURES TO RISE A COUPLE DEGREES MORE THEN FORECAST /THOUGH HEAT INDEX VALUES HAVE SLACKED SLIGHTLY/. STATE COLLEGE WILL LIKELY FLIRT WITH ITS ALL TIME HIGH OF 102 DEGREES THIS AFTEROON. RADAR SHOWING INCREASING CELLS ACROSS PA/MD BORDER AND SOME OF THESE STORMS LOOK QUITE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/... REMANT CONVECTION TO THE WEST WILL APPROACH WESTERN CWA THIS EVENING AND OVERNIGHT. WILL HAVE SLIGHT CHANCE POPS BUT BIGGEST IMPACT WILL BE TO KEEP TEMPERATURES VERY WARM OVERNIGHT. THERMAL RIDGE SHOULD SLIDE EAST OF CWA ON SATURDAY PROVIDING SOME RELIEF BUT STILL A VERY HOT SUMMER DAY ONCE AGAIN. SMALL CHANCE STORMS WILL CONTINUE IN THE FORECAST AS WELL. WITH HIGH PWATS OF 2+ STD ABOVE AVERAGE ANY OF THESE CELLS WILL PUT DOWN SOME HEAVY RAIN. WILL KEEP HEAT ADVISORIES/WARNINGS IN PLACE. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... AN UPPER LEVEL TROUGH BRIEFLY AMPLIFIES SWD FROM SE CANADA INTO THE MID ATLC STATES...BRINGING A BREAK IN THE HIGH HEAT. SOMEWHAT COOLER AND NOTICEABLY LESS HUMID AIR SLIDES IN FOR MON/TUE AS TEMPS SLIP BACK CLOSE TO NORMAL. FRONTAL BOUNDARY MAY STAY JUST OFF TO THE SOUTH ON MONDAY...BUT WILL BRING CHANCE FOR SCT TSTMS SAT/SUN/MON...BUT WILL PROVIDE ONLY LIMITED RELIEF TO ONGOING DRY CONDITIONS. WARM FRONT RETURNS FROM THE OHIO VALLEY IN WAKE OF TROUGH LIFTING TO THE NE BY MIDWEEK...SO THE RELIEF FROM THE HEAT/HUMIDITY MAY ONLY BE TEMPORARY. ANOTHER SURGE OF HIGH HEAT IS FORECAST BEHIND THAT FRONT FOR LATE NEXT WEEK INTO THE WEEKEND. AT THE LEAST...TEMPS WILL RETURN TO NOTICEABLY ABOVE NORMAL LEVELS. PRECIP CHANCES REMAIN LOW THROUGH THE END OF THE MONTH. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL MAINTAIN THE TRANQUIL WEATHER AND LIGHT WINDS. VFR CONDS SHOULD PREVAIL ACROSS MOST OF THE AREA. HOWEVER...HAZE COULD HOLD VSBYS BTWN 5-9SM ACROSS THE REGION. ISOLATED MVFR/IFR CONDITIONS ARE POSSIBLE ACROSS THE S TIER... AS SPOTTY SHRA/TSRA MOVE ACROSS THE AREA. BRIEF MVFR CONDITIONS ARE ALSO POSSIBLE IN THE EARLY SATURDAY MORNING HOURS ACROSS THE REGION AS HAZY CONDITIONS PERSIST. OUTLOOK... SAT-SUN...SCT PM TSRA IMPACTS POSSIBLE. MON...PM TSRA IMPACTS POSSIBLE. TUE...NO SIG WX EXPECTED. && .CLIMATE... RECORD HIGHS AT HARRISBURG /MDT/ AND WILLIAMSPORT /IPT/ FOR JULY 22-23... ..MDT.. 101 7/22 1926 101 7/23 1999 ..IPT.. 100 7/22 1926 99 7/23 1955 THE PROLONGED STRETCH OF HOT TEMPERATURES ABOVE 90F COULD RANK IN THE TOP 5 ALL-TIME FOR CONSECUTIVE DAYS >90F AT BOTH SITES. && .CTP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ027- 028-036-045-046-049>053-056>059-063>066. HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR PAZ019- 025>028-034>036-045-046-049>053-056>059-063>066. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ012-018-019- 025-026-034-035-041-042. && SYNOPSIS...ROSS NEAR TERM...ROSS SHORT TERM...ROSS LONG TERM...DANGELO/RXR AVIATION...GARTNER/COLBERT CLIMATE...
Hazardous weather outlook, Jul 22, 6:03 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 PM EDT FRI JUL 22 2011 PAZ041-042-230900- NORTHERN LYCOMING-SULLIVAN- 603 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010-011-017-024-033-230900- ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 603 PM EDT FRI JUL 22 2011 ...SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ027-028-036-046-049>053-056>059-063>066-230900- MIFFLIN-JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 603 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-230900- NORTHERN CLINTON-NORTHERN CENTRE- 603 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ035-230900- FULTON- 603 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025-026-034-230900- SOUTHERN CENTRE-BLAIR-HUNTINGDON-BEDFORD- 603 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 1 AM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004>006-037-230900- WARREN-MCKEAN-POTTER-TIOGA- 603 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ045-230900- SOUTHERN CLINTON- 603 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 1 AM EDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MARTIN
In the hours before
Special weather statement, Jul 22, 2:48 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT FRI JUL 22 2011
PAZ036-064-221945-
ADAMS PA-FRANKLIN PA-
248 PM EDT FRI JUL 22 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN AND
WEST CENTRAL ADAMS COUNTIES...
AT 244 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM MONT
ALTO TO CLAYLICK TO LINEBURG...MOVING NORTHEAST AT 10 MPH.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MONT ALTO AROUND 310 PM...MARION AROUND 330
PM AND CASHTOWN AROUND 350 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 15.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3977 7806 3992 7769 3994 7714 3971 7750
3972 7809
FORECASTER: CR/ECSpecial weather statement, Jul 22, 3:38 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 PM EDT FRI JUL 22 2011
PAZ065-066-222015-
LANCASTER PA-YORK PA-
338 PM EDT FRI JUL 22 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 332 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN ROCK...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR STEWARTSTOWN AROUND 350 PM...BROGUE
AROUND 400 PM...SHENKS FERRY AROUND 410 PM AND FAWN GROVE AROUND 420
PM.
LAT...LON 3978 7687 3998 7669 3990 7623 3971 7635
3972 7673
FORECASTER: KFLocal storm report, Jul 22, 4:52 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL YORK 39.96N 76.73W
07/22/2011 M0.88 INCH YORK PA TRAINED SPOTTER
DIME TO NICKEL-SIZE HAIL REPORTED ON SOUTH SIDE OF YORK
CITY.
&&
EVENT NUMBER CTP1100311
EVANEGOLocal storm report, Jul 22, 5:46 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG MAPLE GROVE 39.88N 76.95W
07/22/2011 YORK PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN PARADISE TWP.
&&
EVENT NUMBER CTP1100312
EVANEGOLocal storm report, Jul 22, 5:47 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 1 E LOCUST GROVE 39.96N 76.61W
07/22/2011 YORK PA 911 CALL CENTER
TREES DOWN AT EAST PROSPECT RD AND FRYSVILLE RD IN
WINDSOR TWP.
&&
EVENT NUMBER CTP1100313
EVANEGOLocal storm report, Jul 22, 6:49 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL HALLAM 40.00N 76.60W
07/22/2011 M0.75 INCH YORK PA TRAINED SPOTTER
DIME TO PENNY-SIZE HAIL REPORTED.
&&
EVENT NUMBER CTP1100314
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:08 AM EDT | Heat Advisory | CTP | Adams, Bedford, Blair, Centre, Clinton, Columbia and 17 more | 40 hr |
| Jul 22, 2:48 PM EDT | Special Weather Statement | CTP | Franklin | 57 min |
| Jul 22, 3:38 PM EDT | Special Weather Statement | CTP | York | 37 min |
| Jul 22, 4:02 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 58 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 36 min |
| Jul 22, 7:54 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.